| Model Number |
1488610122 |
| Medical Device Problem Code |
Fogging (1253)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
12/26/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
Event or Problem Description
It was reported that the fogging could not be wiped away, resulting in an unclear image.
Additional Manufacturer Narrative
Alleged failure: foggy.The failure alleged in the complaint record was not confirmed/duplicated during the product investigation.Root cause: camera head conforms to specifications.The most provable root causes could be the scope, moister between the coupler and the scope, or ambient temperature and humidity.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.
Event or Problem Description